Asymptotic properties of Spearman's rank correlation for variables with finite support
2016 (English)In: PLoS ONE, ISSN 1932-6203, E-ISSN 1932-6203, Vol. 11, no 1, e0145595Article in journal (Refereed) Published
The asymptotic variance and distribution of Spearman's rank correlation have previously been known only under independence. For variables with finite support,  has derived the population version of Spearman's rank correlation. Using her results, we show convergence to a normal distribution irrespectively of dependence, and derive the asymptotic variance. A small simulation study indicates that the asymptotic properties are of practical importance.
Place, publisher, year, edition, pages
2016. Vol. 11, no 1, e0145595
Probability Theory and Statistics
Research subject Statistics
IdentifiersURN: urn:nbn:se:uu:diva-268658DOI: 10.1371/journal.pone.0145595ISI: 000367801400041PubMedID: 26730491OAI: oai:DiVA.org:uu-268658DiVA: diva2:878413